Applied Mathematics

Volume 2, Issue 3 (March 2011)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Semi-Markovian Model of Control of Restorable System with Latent Failures

HTML  Download Download as PDF (Size: 129KB)  PP. 383-388  
DOI: 10.4236/am.2011.23046    4,768 Downloads   8,183 Views  Citations

Affiliation(s)

.

ABSTRACT

Mathematical model of control of restorable system with latent failures has been built. Failures are assumed to be detected after control execution only. Stationary characteristics of system operation reliability and efficiency have been defined. The problem of control execution periodicity optimization has been solved. The model of control has been built by means of apparatus of semi-Markovian processes with a discrete-contin- uous field of states.

Share and Cite:

Y. Obzherin, A. Peschansky and Y. Boyko, "Semi-Markovian Model of Control of Restorable System with Latent Failures," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 383-388. doi: 10.4236/am.2011.23046.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.